Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Near-symmetry in $ A_\infty$ and refined Jones factorization


Author: Winston Ou
Journal: Proc. Amer. Math. Soc. 136 (2008), 3239-3245
MSC (2000): Primary 42B25
DOI: https://doi.org/10.1090/S0002-9939-08-09459-8
Published electronically: May 6, 2008
MathSciNet review: 2407089
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We use variants of the Hardy-Littlewood maximal and the Cruz-Uribe-Neugebauer minimal operators to give direct characterizations of $ A_1$ and $ RH_\infty$ that clarify their near symmetry and yield elementary proofs of various known results, including Cruz-Uribe and Neugebauer's refinement of the Jones factorization theorem.


References [Enhancements On Off] (What's this?)

  • 1. C. Bennett, Another characterization of BLO, Proceedings of the American Mathematical Society, 85, no. 4 (1982), pp. 552-556. MR 660603 (84h:42029)
  • 2. R. Coifman and R. Rochberg, Another characterization of BMO, Proceedings of the American Mathematical Society, 79 (1980), 249-254. MR 565349 (81b:42067)
  • 3. D. Cruz-Uribe and C. J. Neugebauer, The structure of the reverse Hölder classes, vol. 347, Transactions of the American Mathematical Society, 8 (1995), 2941-2960. MR 1308005 (95m:42026)
  • 4. J. García-Cuerva and J. L. Rubio de Francia, Weighted Norm Inequalities and Related Topics, North-Holland Mathematics Studies, vol. 116, North-Holland, Amsterdam, 1985. MR 807149 (87d:42023)
  • 5. R. Johnson, Changes of variable and $ A_p$ weights, Harmonic Analysis and Partial Differential Equations, Contemporary Mathematics, vol. 107, American Mathematical Society, Providence, RI, 1990, pp. 93-99. MR 1066472 (91f:42017)
  • 6. R. Johnson and C. J. Neugebauer, Homeomorphisms preserving ($ A_p$), Revista Matematica Iberoamericana, 3 (1987), 249-273. MR 990859 (90d:42013)
  • 7. R. Johnson and C. J. Neugebauer, Change of variable results for $ (A_p)$ and reverse Hölder $ RH_r$-classes, Transactions of the American Mathematical Society, 328 (1991), 639-666. MR 1018575 (92c:42019)
  • 8. P. W. Jones, Factorization of $ A_p$ weights, Annals of Mathematics, 111 (1980), 511-530. MR 577135 (82b:46035)
  • 9. B. Muckenhoupt, Weighted norm inequalities for the Hardy maximal function, Transactions of the American Mathematical Society, 165 (1972), 207-226. MR 0293384 (45:2461)
  • 10. W. Ou, The natural maximal operator on BMO, Proceedings of the American Mathematical Society, 129 (2001), 2919-2921. MR 1840094 (2003c:42022)
  • 11. J. O. Strömberg and R. L. Wheeden, Fractional integrals on weighted $ H^p$ and $ L^p$ spaces, Transactions of the American Mathematical Society, 287 (1985), 293-321. MR 766221 (86f:42016)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 42B25

Retrieve articles in all journals with MSC (2000): 42B25


Additional Information

Winston Ou
Affiliation: Department of Mathematics, Scripps College, Claremont, California 91711
Email: wcwou@scrippscollege.edu

DOI: https://doi.org/10.1090/S0002-9939-08-09459-8
Keywords: Minimal operator, natural extremal operators, BMO, $A_\infty $ weights.
Received by editor(s): August 7, 2007
Published electronically: May 6, 2008
Communicated by: Michael T. Lacey
Article copyright: © Copyright 2008 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.

American Mathematical Society